# SDR FDEA201007092435

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54477
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR DECK SUPPORT PLATE AT STA 1497 LBL 7.55 FOUND WITH   CORROSION.  R & R IAW SRM 51-40-02, REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
